A State-Space Formulation for Optimal Hankel-Norm Approximations

Sun Yuan Kung, David W. Lin

    Research output: Contribution to journalArticlepeer-review

    35 Scopus citations


    The optimal Hankel-norm approximation problem studied in [1] is reformulated in a state-space setting. The crucial extension theorem is reestablished in this framework. The minimal degree optimal approximation is then derived in terms of state-space parameters.

    Original languageEnglish
    Pages (from-to)942-946
    Number of pages5
    JournalIEEE Transactions on Automatic Control
    Issue number4
    StatePublished - 1 Jan 1981

    Cite this